Search Results

There are 8223 results for: content related to: A modal impedance-angle formalism: Rigorous proofs for optical fiber mode counting and bracketing

  1. You have free access to this content
    Dyadic Green's functions for curved waveguides and cavities and their reformulation

    Radio Science

    Volume 37, Issue 5, October 2002, Pages: 11-1–11-10, Guo-Xin Fan and Qing Huo Liu

    Article first published online : 4 OCT 2002, DOI: 10.1029/2001RS002476

  2. You have free access to this content
    Prediction of the degradation of the carrier-to-noise plus interference ratio concerning a site diversity system suffering from differential rain attenuation

    Radio Science

    Volume 37, Issue 5, October 2002, Pages: 18-1–18-13, S. N. Livieratos and J. D. Kanellopoulos

    Article first published online : 24 OCT 2002, DOI: 10.1029/2000RS002618

  3. You have free access to this content
    A modal impedance-angle formalism: Schemes for accurate graded-index bent-slab calculations and optical fiber mode counting

    Radio Science

    Volume 38, Issue 2, April 2003, Bastiaan P. de Hon and Marianne Bingle

    Article first published online : 21 JAN 2003, DOI: 10.1029/2001RS002570

  4. You have free access to this content
    Homogenization of the Maxwell equations in an anisotropic material

    Radio Science

    Volume 38, Issue 2, April 2003, Gerhard Kristensson

    Article first published online : 12 APR 2003, DOI: 10.1029/2001RS002573

  5. You have free access to this content
    Analysis of coaxially fed monopole antennas using an auxiliary sources technique

    Radio Science

    Volume 37, Issue 3, June 2002, Pages: 12-1–12-12, Panagiotis J. Papakanellos and Christos N. Capsalis

    Article first published online : 7 JUN 2002, DOI: 10.1029/2001RS002566

  6. You have free access to this content
    Integral equation formulation and solution for extended vertical current sheets in multilayered planar structures

    Radio Science

    Volume 38, Issue 2, April 2003, M. Vrancken and G. A. E. Vandenbosch

    Article first published online : 4 APR 2003, DOI: 10.1029/2001RS002572

  7. You have free access to this content
    On the solution of Markov's parabolic equation for the second-order spaced frequency and position coherence function

    Radio Science

    Volume 37, Issue 4, August 2002, Pages: 19-1–19-9, A. A. Bitjukov, V. E. Gherm and N. N. Zernov

    Article first published online : 24 AUG 2002, DOI: 10.1029/2001RS002491

  8. You have free access to this content
    Telegrapher equations for arbitrary frequencies and modes: Radiation of an infinite, lossless transmission line

    Radio Science

    Volume 39, Issue 2, April 2004, Jürgen Nitsch and Sergey Tkachenko

    Article first published online : 30 APR 2004, DOI: 10.1029/2002RS002817

  9. You have free access to this content
    Fast analysis of transient scattering from lossy inhomogeneous dielectric bodies

    Radio Science

    Volume 39, Issue 2, April 2004, B. Shanker, K. Aygün and E. Michielssen

    Article first published online : 24 MAR 2004, DOI: 10.1029/2003RS002877

  10. You have free access to this content
    Ozone ensemble forecast with machine learning algorithms

    Journal of Geophysical Research: Atmospheres (1984–2012)

    Volume 114, Issue D5, 16 March 2009, Vivien Mallet, Gilles Stoltz and Boris Mauricette

    Article first published online : 13 MAR 2009, DOI: 10.1029/2008JD009978

  11. You have free access to this content
    Ductile deformation of passive margins: A new mechanism for subduction initiation

    Journal of Geophysical Research: Solid Earth (1978–2012)

    Volume 113, Issue B8, August 2008, L. Goren, E. Aharonov, G. Mulugeta, H. A. Koyi and Y. Mart

    Article first published online : 21 AUG 2008, DOI: 10.1029/2005JB004179

  12. You have free access to this content
    Stochastic theory of waves and localization in two-dimensional random medium

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: VIC 7-1–VIC 7-8, Hisanao Ogura

    Article first published online : 30 NOV 2002, DOI: 10.1029/2001RS002568

  13. You have free access to this content
    On novel developments of controlled evolution of level sets in the field of inverse shape problems

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: VIC 11-1–VIC 11-9, C. Ramananjaona, M. Lambert, D. Lesselier and J.-P. Zolésio

    Article first published online : 13 DEC 2002, DOI: 10.1029/2001RS002567

  14. You have free access to this content
    A generalized integral equation formulation for mixed dielectric-PEC scatterers

    Radio Science

    Volume 37, Issue 4, August 2002, Pages: 11-1–11-15, Alexander Herschlein, Jürgen von Hagen and Werner Wiesbeck

    Article first published online : 31 JUL 2002, DOI: 10.1029/2001RS002474

  15. You have free access to this content
    Short-pulse radiation by a sequentially excited semi-infinite periodic planar array of dipoles

    Radio Science

    Volume 38, Issue 2, April 2003, Filippo Capolino and Leopold B. Felsen

    Article first published online : 23 APR 2003, DOI: 10.1029/2001RS002588

  16. You have free access to this content
    Three-dimensional electromagnetic wave polarizations in a plasma

    Radio Science

    Volume 37, Issue 6, December 2002, Pages: 12-1–12-13, Bao Dong and K. C. Yeh

    Article first published online : 22 NOV 2002, DOI: 10.1029/2001RS002496

  17. You have free access to this content
    Choosing splitting parameters and summation limits in the numerical evaluation of 1-D and 2-D periodic Green's functions using the Ewald method

    Radio Science

    Volume 43, Issue 6, December 2008, Ferhat T. Celepcikay, Donald R. Wilton, David R. Jackson and Filippo Capolino

    Article first published online : 30 SEP 2008, DOI: 10.1029/2007RS003820

  18. You have free access to this content
    An investigation into the geometric optics approximation for indoor scenarios with a discussion on pseudolateral waves

    Radio Science

    Volume 37, Issue 4, August 2002, Pages: 1-1–1-22, Michael G. Cotton, Edward F. Kuester and Christopher L. Holloway

    Article first published online : 9 JUL 2002, DOI: 10.1029/2000RS002508

  19. You have free access to this content
    Frame-based Gaussian beam summation method: Theory and applications

    Radio Science

    Volume 38, Issue 2, April 2003, Delphine Lugara, Christine Letrou, Amir Shlivinski, Ehud Heyman and Amir Boag

    Article first published online : 26 APR 2003, DOI: 10.1029/2001RS002593

  20. You have free access to this content
    Closed form solution for three-dimensional reflection of an arbitrary Gaussian beam by a smooth surface

    Radio Science

    Volume 37, Issue 2, April 2002, Pages: 1-1–1-8, Hristos T. Anastassiu and Prabhakar H. Pathak

    Article first published online : 5 MAR 2002, DOI: 10.1029/2001RS002472